`a`
Journal of Modern Dynamics (JMD)
 

Volume 5,Number 2,     April 2011

1

Local rigidity of homogeneous parabolic actions: I. A model case   Pages : 203 - 235

Danijela Damjanovic and Anatole Katok

 Abstract       References       Full Text      Related Articles

2

Measures invariant under horospherical subgroups in positive characteristic   Pages : 237 - 254

Amir Mohammadi

 Abstract       References       Full Text      Related Articles

3

Outer billiards and the pinwheel map   Pages : 255 - 283

Richard Evan Schwartz

 Abstract       References       Full Text      Related Articles

4

Square-tiled cyclic covers   Pages : 285 - 318

Giovanni Forni,  Carlos Matheus and Anton Zorich

 Abstract       References       Full Text      Related Articles

5

Lyapunov spectrum of square-tiled cyclic covers   Pages : 319 - 353

Alex Eskin,  Maxim Kontsevich and Anton Zorich

 Abstract       References       Full Text      Related Articles

6

A geometric criterion for the nonuniform hyperbolicity of the Kontsevich--Zorich cocycle   Pages : 355 - 395

Giovanni Forni

 Abstract       References       Full Text      Related Articles

7

New light on solving the sextic by iteration: An algorithm using reliable dynamics   Pages : 397 - 408

Scott Crass

 Abstract       References       Full Text      Related Articles